# SDR SWAA2022072928190

- Difficulty date: July 12, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 32,139 hours, 14,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION FLOOR SUPPORT LBL 0 TO LBL 24.75 CRACKED AT ATTACH POINT STA 540. / [01] REMOVED AND REPLACED PER SRM 51-40-02.;[02] VERIFIED REMOVED AND REPLACED PER SRM 51-40-02.
